MathSciNet Relay Station
MathSciNet bibliographic data
MR2494546 (2010f:91181) 91G20 (60F05 60H30)
Soloveĭko, O. M.; Shevchenko, G. M. On the rate of convergence of prices of barrier options with discrete and continuous time. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 79 (2008), 155--161; translation in Theory Probab. Math. Statist. No. 79 (2009), 171–178
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement